Search
Select delivery address
Free delivery in 10+ min
Sign in
Pain Relievers

Excedrin, Extra Strength, Tablets

6 caplets
6 caplets
Excedrin
$1.99
A unique combination of pain fighting ingredients to help combat a migraine and headache. Each film coated tablet contains Aspirin 250mg Paracetamol 250mg Caffeine 65mg This triple action formula is recommended for treatment of a headache and migraine attacks with or without aura.